# SDR KCSA202505161079

- Difficulty date: May 16, 2025
- Submitted: May 16, 2025
- Operation: Air carrier
- Aircraft: N768CK
- Make and model: Boeing 747481F
- Aircraft serial: 34018
- Aircraft time: 66,661 hours, 12,812 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT L1 DOOR SILL EMERGENCY LIGHT IS INOP.
